Results 1 to 2 of 2
mobic
  1. #1
    lydiap009 is offline Member
    Join Date
    Aug 2004
    Location
    USA.
    Posts
    91

    Default mobic

    i need to know if mobic causes stomach pain and if the side effects are dangerous enough to cause bleeding. also if mobic can be stopped suddenly with no problems. please tell me something. i have pain in my stomach and want to know if it could possibly be the mobic. ive been on it for a year.

  2. #2
    kirby is offline Platinum Member
    Join Date
    Jun 2004
    Location
    USA.
    Posts
    3,663

    Default

    Mobic is a nonsteroidal anti-inflammatory; and like the other NSAIDs, it can cause stomach pain and gastric bleeding.

    I think it would be prudent to call your doctor immediately.

    Here is the manufacturer's link for Mobic:

    http://www.mobictablet.com/mobicWeb/Controller.jpf

    You can read the general information and the full prescribing insert. The prescribing leaflet will tell you all the adverse effects that have been documented with Mobic.

    Good luck.


Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22